# SDR IPXA09556248

- Difficulty date: May 27, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 17,718 hours, 11,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N31388000
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2 APU INLET CUTOUT, AFT OUTER STRAP PN 148N3138-8000 IS CORRODED BEYOND THE SRM LIMITS, BS 1824, BETWEEN STR 3-6R.  REMOVED, FABRICATED AND INSTALLED NEW STRAPS AND REPAIR PARTS COMMON TO APU INLET CUT OUT IAW ER 09-2965. SRM 51-40-05, SRM 51-40-06 AND SRM 51-40-02
